# SDR DALA2017040902863

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Rt Ovrwg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON UPPER CORNERS OF CHANNEL ON THE RT AFT OVERWING EXIT DOOR.  THE ANGLES WERE REPLACED IAW DWG:9957735, REV G, SRM 51-30-2, AND 51-30-5.
